×

zbMATH — the first resource for mathematics

Remarks on the Euler equation. (English) Zbl 0279.58005

MSC:
58D15 Manifolds of mappings
35Q05 Euler-Poisson-Darboux equations
76A99 Foundations, constitutive equations, rheology, hydrodynamical models of non-fluid phenomena
58B99 Infinite-dimensional manifolds
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Arnold, V.I, Sur la géométrie différentielle des groupes de Lie de dimension infinie et ses applications à l’hydrodynamique des fluides parfaits, Ann. inst. Fourier, 16, 319-361, (1966) · Zbl 0148.45301
[2] Ebin, D.G; Marsden, J.E, Groups of diffeomorphisms and the motion of an incompressible fluid, Ann. of math., 92, 102-163, (1970) · Zbl 0211.57401
[3] Kato, T, On the classical solutions of the two-dimensional non-stationary Euler equation, Arch. rational mech. anal., 25, 188-200, (1967) · Zbl 0166.45302
[4] Kato, T, Non-stationary flows of viscous and ideal fluids in R3, J. functional analysis, 9, 296-305, (1972) · Zbl 0229.76018
[5] Lions, J.L; Magenes, E, Problèmes aux limites non homogènes, Ann. sc. norm. Pisa, 16, 1-44, (1962) · Zbl 0115.31401
[6] Martin, R.H, Differential equations on closed subsets of a Banach space, Trans. amer. math. soc., 179, 399-414, (1973) · Zbl 0293.34092
[7] Moser, J, A rapidly convergent iteration method and non-linear partial differential equations I, Ann. sc. norm. sup. Pisa, 20, 265-315, (1966) · Zbl 0144.18202
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.